# SDR CA120811001

- Difficulty date: August 1, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech A100
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3C
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Itt
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) ON A ROUTINE FLIGHT, THE PILOT NOTICED A 50 DEGREE SPLIT IN THE ITT INDICATION. MAINTENANCE DISCOVERED A FAULTY GAUGE, THE GAUGE WAS REPLACED AND THE SYS WAS GROUND FUNCTION CHECKED SERVICEABLE.
